Alert archive / Colorado / Special Weather Statements in 2021

Special Weather Statement, NWS Pueblo, CO

May 30, 2021El Paso County, Colorado

NWS Pueblo, CO issued this special weather statement at May 30, 2021, 4:36 PM MDT for El Paso County, Colorado. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 30, 2021, 4:36 PM MDT (22:36 UTC)
Expired
May 30, 2021, 5:00 PM MDT
In force
24 min
Issued by
NWS Pueblo, CO

County El Paso County, CO

The radar

The Pueblo radar (KPUX), 19 km from the middle of the area, began a volume at 22:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 10.6 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2021-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 254 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2021-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
254 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
731 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
41 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

686 
WWUS85 KPUB 302236
SPSPUB

Special Weather Statement
National Weather Service Pueblo CO
436 PM MDT Sun May 30 2021
 
COZ085-086-089-302300-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-Crowley County CO-
436 PM MDT Sun May 30 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN EL PASO...
NORTHWESTERN CROWLEY AND NORTHEASTERN PUEBLO COUNTIES UNTIL 500 PM
MDT...

At 436 PM MDT, Doppler radar was tracking a strong thunderstorm near
Truckton, or 38 miles northeast of Pueblo, moving southeast at 20
mph.

Penny size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Truckton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 600 PM MDT for
southeastern Colorado.

LAT...LON 3878 10415 3874 10405 3852 10405 3852 10399
      3842 10406 3858 10430
TIME...MOT...LOC 2236Z 302DEG 18KT 3867 10414 

$$

Hodanish

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at May 30, 3:53 PM MDT, 43 minutes earlier.

Area forecast discussion, May 30, 3:53 PM MDT, 43 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
353 PM MDT Sun May 30 2021

.SHORT TERM...(This evening through Monday)
Issued at 352 PM MDT Sun May 30 2021

...Severe storms and heavy rain into this evening, cool and wet
again on Monday...

Severe storms scattered across much of the area again today, as
upper low remains to the west and instability is plentiful with CAPE
in the 1000-2000 J/KG range. Have seen at least a couple tornado
reports so far with storms in Las Animas County, with another
large tornado dropping southeast across open country in far sern Las
Animas County, very near the track of last nights storm. For this
evening, risk of severe continues until 6-7 pm, then we transition
to more of a heavy rain threat as storms congeal on the plains. Kept
the flash flood watch up for the burn scars as stronger storms still
possible, then rainfall rates should come down late evening and
overnight as deeper convection shifts east. On the plains, hoisted a
Flash Flood watch for the overnight hours for areas which received
heavy rainfall yesterday and will likely again tonight, especially
eastern Las Animas and Baca Counties. Seeing some snow reports
already along the Continental Divide this afternoon, and expect
higher peaks above timberline to see some accumulating snow by
morning.

On Tuesday, upper low lifts eastward across the state through the
day, bringing another round of showers and thunderstorms. Atmosphere
finally looks too cool for much in the way of severe storms,
especially on the plains where maxes will struggle to reach 60f.
Don't currently have any flood highlight up for the mountains,
though enough dynamic lift and moisture with the low overhead to at
least threaten burns scars with some heavier rain in the afternoon.

.LONG TERM...(Monday night through Sunday)
Issued at 352 PM MDT Sun May 30 2021

...Isolated strong storms possible over the Sangre de Cristo and Wet
Mountains, as well as the San Juan mountains until early Monday
evening. Although storms are expected to be sub-severe, there could
still be brief heavy rainfall which could cause flash flooding,
especially over the burn scars and if storms remain stationary.
Dangerous lightning, strong and gusty winds to 50 mph, and small
hail could also accompany some of these storms...

...Winter Weather Advisory possible for elevations over 10,500 feet
for Monday evening through early Tuesday morning...

Monday evening through Tuesday morning...

The very positively tilted axis in the long wave trough over the
southwestern US has caused an U/L low to become quasi-stationary just
to the southwest of southern California over the Pacific Ocean. By
Monday evening, it will have progressed a little further eastward
over Baja California. This feature has helped to keep a southerly
flow of moisture moving over the region and will continue to do so
into Tuesday morning until the surface low to the south finally
begins to propagate further southeastward and away from the region.
Mostly stratiform type rain with some embedded heavier showers and
thunderstorms will be possible over much of the CWA for Monday
evening. There could still be a few strong storms developing until
around 03Z (early Monday evening) with some brief periods of heavier
rain over the Sangre de Cristo and Wet Mountains and the Rampart
Range due to upslope enhancement from orographic lifting, and there
will still be a risk of flooding over the burn scar areas because of
this. Some of the models, such as the NAM12, are still hinting at
there being enough MLCAPE, with values of around 500 J/kg over the
San Juan Mountains, that an isolated strong storm or two could still
be present until the early evening and then move southeast into New
Mexico. Although most of the models have all of the convection
weakening considerably and only keep a few lingering showers over
the highest elevations, which will more than likely be in the form
of snow, with all of these exiting the CWA by 15Z on Tuesday morning.
The cooler air at the surface could also help to enhance overrunning
and provide a continuous amount of rain over the plains into the
evening hours on Monday. The rain showers will become more spotty
later in the night on Monday into early Tuesday morning as the
system finally begins to exit the region. Also, with snow levels
dropping on Monday as colder air moves in, peaks above 10,500 feet
could get anywhere from a dusting to a few more inches of new
snowfall. Lows for Monday night will be cooler as well, and slightly
below the seasonal average for most locations, from the 40s over the
plains, to the upper 20s and 30s for high country. Clearing will
continue into the early morning hours on Tuesday for most of the CWA.

Tuesday through Wednesday...

The surface low will begin to exit the region by early Tuesday
morning and allow for clearing to finally take place for most
locations throughout the late part of the morning on Tuesday.
Afternoon thunderstorms will develop later in the day over the
mountains with some residual moisture and the long wave trough axis
still overhead and the persistent northwesterly flow in the mid
levels. These storms will also move out over the plains, mainly
along the I-25 corridor, later in the late afternoon and into the
early evening. The U/L low over northern Mexico will eventually
detach itself and become cut off from the trough, which will
subsequently allow it to begin to fill and shift further eastward on
Wednesday. A jet maxima upstream over the Dakotas, and a sharply
positive tilted axis, will put southeastern Colorado in the
divergent quadrant, so thunderstorms look to develop over the
mountains during the afternoon on Wednesday as well. Models do also
show the CWA being in the convergent quadrant later in the evening
as the jet maxima shifts further south, and therefore this should
help to hinder further thunderstorm development over the mountains
towards the evening hours on Wednesday, with all other locations in
the CWA remaining dry. It will be quite warmer on Wednesday as well,
with temperatures returning to right around the seasonal average for
most locations.

Thursday through Friday...

The deterministic models and ensembles are in fair good agreement
that a well amplified ridge will begin to build back in over the
entire western region with much warmer temperatures returning,
slightly above the seasonal average for many locations. The U/L
cutoff low off the coast of Baja California will begin to propagate
eastward over northern Mexico, and this will help to feed up a
substantial amount of mid level moisture from the south over the
region due to this and keep the instability around for this reason.
Coupled with this, there will be some U/L diffluence moving over the
region, therefore, there will still exist the chance of afternoon
and evening thunderstorm development over the mountains on Thursday.
This also looks to be the case for Friday, with the cutoff U/L low
remaining on place to the southwest and still continuing to
influence the CWA with some mid level moisture advection from the
south and afternoon instability providing the lift needed for some
storms over the mountains again, and possibly over the plains as the
lower level flow switches back to southeasterly and brings back in
higher dewpoints. Temperatures will continue to warm as the ridge
becomes more amplified, with most locations being above the seasonal
average temperature for highs by Friday.

Saturday through Sunday...

The ridge will begin to break down on Saturday, as both models
allude to a long wave trough upstream over the northwestern US
beginning to deepen slightly and progress eastward and towards the
region, this will allow for the mid level flow to return back to
southwesterly and also cause more U/L diffluence aloft to be present
over the region for both days as the long wave trough becomes nearly
stationary and only slightly deepens. Due to this, thunderstorms
developing over the mountains in the afternoon could move out over
the plains later in the evening. Surface winds will also pick up out
of the southwest and become rather strong and gusty for most
locations, especially out over the southeastern plains. The
troughing to the northwest will also allow for temperatures to cool
back down to right around the seasonal average for most locations by
Sunday, although with the adiabatically downsloping and drying
winds, the plains will still be very warm on Saturday, with high
temperatures reaching into the low 90s over much of the plains, and
even low 80s for parts of the San Luis Valley.

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 352 PM MDT Sun May 30 2021

Widespread showers and thunderstorms at both KPUB and KCOS into the
evening, and cigs/vis could drop into the IFR range with the more
intense thunderstorms. Another round of MVFR/IFR cigs will spread
into both terminals tonight and will likely be more persistent on
Monday, along with periods of rain showers continuing.

KALS will stay mainly VFR, with the potential for VCTS at the
terminal into this evening.  East winds will pour through
La Veta Pass this evening bringing east winds to the terminal
tonight.  VCSH will be possible at times overnight with potential
for some VFR to high end MVFR stratus developing Monday morning.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through late tonight for COZ093-094-097-099.

Flash Flood Watch until 10 PM MDT this evening for COZ072>075-
077>080-087.

&&

SHORT TERM...PETERSEN
LONG TERM...STEWARD
AVIATION...PETERSEN
Hazardous weather outlook, May 30, 11:15 AM MDT, 5 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1115 AM MDT Sun May 30 2021

COZ058>089-093>099-311715-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1115 AM MDT Sun May 30 2021

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Strong to severe thunderstorms will be possible across the southeast
mountains, the I-25 corridor and Las Animas and Baca counties
this afternoon and evening. Hail up to 1.5 inches in diameter,
wind gusts up to 60 mph, locally heavy rainfall and lightning will
be the primary storm risks. Very large hail up to 2 inches in
diameter and an isolated tornado will be possible across Las
Animas county this afternoon where instability will be the
highest.

Flash flooding will also be possible across the southeast mountains
and adjacent plains this afternoon and evening, with the burn scars
being the most vulnerable locations.  Should a stronger storm impact
the Decker, Hayden Pass, Junkins and Spring burn scars
dangerous flash flooding along with debris flows will be possible.

The higher peaks above 11000 feet will see snow this evening through
the overnight hours with local accumulations of 2 to 6 inches
possible.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Scattered to numerous showers and thunderstorms will be possible
across south central and southeast Colorado Monday, with the main
threats being lightning and locally heavy rainfall. This could
lead to an elevated risk for flash flooding, particularly on burn
scars, though urban areas could also be impacted. Heavy wet snow
can be expected at times across the higher peaks above 11000 feet
through Monday. Local accumulations of up to a foot will be
possible, especially for Pikes Peak and the Sangre De Cristo
mountains.

Isolated to scattered showers and thunderstorms will be possible
each day for Tuesday through Saturday. A stronger storm or two
will be possible across the mountains Tuesday and Wednesday with
lightning, small hail and wind gusts up to 50 mph possible.
Locally heavy rainfall will also be possible with the more intense
storms, and there is the potential for flash flooding on area burn
scars each day.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet criteria for spotters will be likely in
and across the southeast mountains, the I-25 corridor and over
Baca and Las Animas Counties this afternoon and evening.

10/27

In the hours before

Local storm report, May 30, 3:00 PM MDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
300 PM MDT SUN MAY 30 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     TORNADO          11 S KIM                37.09N 103.36W
05/30/2021                   LAS ANIMAS         CO   TRAINED SPOTTER

            TORNADO BRIEFLY TOUCHED DOWN FOR A FEW
            MINUTES AND REMAINED FUNNEL CLOUD THROUGH
            THE REPORT.

&&
Local storm report, May 30, 3:01 PM MDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
301 PM MDT SUN MAY 30 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     HAIL             10 N ROSITA             38.25N 105.31W
05/30/2021  M0.88 INCH       CUSTER             CO   TRAINED SPOTTER

&&
Special weather statement, May 30, 3:10 PM MDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Pueblo CO
310 PM MDT Sun May 30 2021

COZ078-079-083-086-302200-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Wet Mountains between 6300 and 10000Ft CO-
Wet Mountain Valley Below 8500 Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
310 PM MDT Sun May 30 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FREMONT...
NORTHEASTERN CUSTER AND NORTHWESTERN PUEBLO COUNTIES UNTIL 400 PM
MDT...

At 309 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles south of Florence, or 10 miles north of Junkins Burn Scar,
moving east at 30 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Pueblo, Florence, Pueblo West, Pueblo Reservoir, Penrose and Wetmore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If on or near Pueblo Reservoir, get out of the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
10 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.

&&

LAT...LON 3815 10523 3833 10529 3851 10473 3825 10463
TIME...MOT...LOC 2109Z 253DEG 24KT 3827 10516

EP
Special weather statement, May 30, 4:21 PM MDT, 15 minutes before
Special Weather Statement
National Weather Service Pueblo CO
421 PM MDT Sun May 30 2021

COZ094-302300-
Eastern Las Animas County CO-
421 PM MDT Sun May 30 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LAS ANIMAS COUNTY
UNTIL 500 PM MDT...

At 420 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles east of Branson, or 20 miles north of Des Moines, moving east
at 10 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

This storm will remain over mainly rural areas of southeastern Las
Animas County.

A Severe Thunderstorm Watch remains in effect until 600 PM MDT for
southeastern Colorado.

LAT...LON 3708 10381 3721 10353 3700 10347 3700 10380
TIME...MOT...LOC 2220Z 255DEG 8KT 3704 10373

CSS/EP
Local storm report, May 30, 4:35 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
435 PM MDT SUN MAY 30 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0226 PM     HAIL             KIM                     37.25N 103.35W
05/30/2021  M1.50 INCH       LAS ANIMAS         CO   FIRE DEPT/RESCUE

&&
Special weather statement, May 30, 4:36 PM MDT, 0 minutes before
Special Weather Statement
National Weather Service Pueblo CO
436 PM MDT Sun May 30 2021

COZ085-086-089-302300-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-Crowley County CO-
436 PM MDT Sun May 30 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN EL PASO...
NORTHWESTERN CROWLEY AND NORTHEASTERN PUEBLO COUNTIES UNTIL 500 PM
MDT...

At 436 PM MDT, Doppler radar was tracking a strong thunderstorm near
Truckton, or 38 miles northeast of Pueblo, moving southeast at 20
mph.

Penny size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Truckton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 600 PM MDT for
southeastern Colorado.

LAT...LON 3878 10415 3874 10405 3852 10405 3852 10399
      3842 10406 3858 10430
TIME...MOT...LOC 2236Z 302DEG 18KT 3867 10414

Hodanish

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 6:11 PM MDTTornado WarningPUBBaca, Las Animas34 min
May 29, 6:21 PM MDTSpecial Weather StatementPUBEl Paso24 min
May 29, 6:38 PM MDTTornado Warning Tornado observedConsiderable damage threatPUBBaca, Las Animas22 min
May 29, 6:49 PM MDTSpecial Weather StatementPUBEl Paso26 min
May 29, 6:53 PM MDTSevere Thunderstorm WarningPUBEl Paso37 min
May 29, 6:54 PM MDTTornado Warning Tornado observedConsiderable damage threatPUBBaca, Las Animas36 min
May 29, 6:57 PM MDTSpecial Weather StatementPUBEl Paso48 min
May 29, 7:24 PM MDTSevere Thunderstorm WarningPUBBaca, Las Animas36 min
May 29, 7:45 PM MDTSevere Thunderstorm WarningPUBEl Paso30 min
May 29, 7:57 PM MDTFlash Flood WarningPUBEl Paso79 min
May 29, 8:02 PM MDTSpecial Weather StatementPUBBaca43 min
May 29, 8:38 PM MDTSpecial Weather StatementPUBBent, Otero52 min
May 29, 8:46 PM MDTSpecial Weather StatementPUBEl Paso29 min
May 29, 9:11 PM MDTSpecial Weather StatementPUBEl Paso34 min
May 29, 9:28 PM MDTSevere Thunderstorm WarningPUBBent, Otero32 min
May 29, 9:38 PM MDTSpecial Weather StatementPUBBaca37 min
May 29, 9:55 PM MDTSevere Thunderstorm WarningPUBBent, Otero35 min
May 29, 10:00 PM MDTFlash Flood WarningPUBBent, Otero7 hr
May 29, 10:28 PM MDTSevere Thunderstorm WarningPUBBent, Otero32 min
May 29, 11:09 PM MDTSevere Thunderstorm WarningPUBBent, Otero32 min
May 30, 12:09 AM MDTSpecial Weather StatementPUBBent51 min
May 30, 12:18 AM MDTSpecial Weather StatementPUBProwers42 min
May 30, 12:28 AM MDTSevere Thunderstorm WarningPUBBent, Prowers47 min
May 30, 1:08 AM MDTSpecial Weather StatementPUBProwers37 min
May 30, 1:52 AM MDTSpecial Weather StatementPUBProwers38 min
May 30, 3:31 AM MDTFlash Flood WatchPUBAlamosa, Baca, Bent, Chaffee, Costilla, Custer and 6 more20 hr
May 30, 4:57 AM MDTAreal Flood WarningPUBBent, Otero3 hr
May 30, 5:05 AM MDTRiver Flood WarningPUBBent14 hr
May 30, 12:25 PM MDTSpecial Weather StatementPUBBent50 min
May 30, 12:41 PM MDTSpecial Weather StatementPUBHuerfano49 min
May 30, 12:54 PM MDTSpecial Weather StatementPUBLas Animas36 min
May 30, 1:02 PM MDTSevere Thunderstorm WarningPUBLas Animas28 min
May 30, 1:31 PM MDTSevere Thunderstorm WarningPUBLas Animas29 min
May 30, 1:38 PM MDTSpecial Weather StatementPUBLas Animas52 min
May 30, 1:48 PM MDTSpecial Weather StatementPUBFremont42 min
May 30, 1:57 PM MDTSevere Thunderstorm WarningPUBLas Animas33 min
May 30, 2:07 PM MDTSevere Thunderstorm WarningPUBLas Animas23 min
May 30, 2:23 PM MDTSevere Thunderstorm WarningPUBBaca, Las Animas37 min
May 30, 2:23 PM MDTTornado WarningPUBLas Animas21 min
May 30, 2:29 PM MDTSevere Thunderstorm WarningPUBLas Animas31 min
May 30, 2:33 PM MDTSevere Thunderstorm WarningPUBLas Animas42 min
May 30, 2:43 PM MDTTornado WarningPUBLas Animas32 min
May 30, 2:48 PM MDTSpecial Weather StatementPUBEl Paso42 min
May 30, 2:54 PM MDTTornado Warning Tornado observedPUBBaca, Las Animas36 min
May 30, 3:10 PM MDTSpecial Weather StatementPUBFremont50 min
May 30, 3:21 PM MDTSevere Thunderstorm WarningPUBEl Paso24 min
May 30, 3:25 PM MDTTornado Warning Tornado observedConsiderable damage threatPUBBaca, Las Animas35 min
May 30, 3:28 PM MDTSevere Thunderstorm WarningPUBCuster, Fremont, Pueblo32 min
May 30, 3:41 PM MDTSevere Thunderstorm WarningPUBEl Paso34 min
May 30, 3:53 PM MDTSevere Thunderstorm WarningPUBLas Animas37 min
May 30, 3:55 PM MDTSevere Thunderstorm WarningPUBPueblo35 min
May 30, 3:57 PM MDTTornado Warning Tornado observedPUBBaca, Las Animas21 min
May 30, 4:12 PM MDTTornado WarningPUBEl Paso21 min
May 30, 4:21 PM MDTSpecial Weather StatementPUBLas Animas39 min
May 30, 4:23 PM MDTSevere Thunderstorm WarningPUBPueblo37 min
May 30, 5:05 PM MDTSpecial Weather StatementPUBPueblo25 min
May 30, 5:20 PM MDTSpecial Weather StatementPUBCrowley25 min
May 30, 5:46 PM MDTSpecial Weather StatementPUBCrowley29 min

Nearby

Special Weather Statements in Colorado, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.